# SDR CA001207026

- Difficulty date: August 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 5,618 hours
- Engine: Lyc O360C2E
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Part number: 21583
- Condition: Cracked
- Location: Te Flap
- Part time: 2,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PER FLIGHT PILOT NOTICED LT FLAP WAS NOT FAIRED WITH UPPER WING GAP COVER.FURTHER INSPECTION FOUND L/H INBOARD FLAP MOUNT LOWER BOLT HOLE CRACKED OUT.DUE TO PREVIOUS FAILURES, A FLEET VIAUAL SPECIAL INSPECTION WAS CARRIED OUT, ON INBOARD FLAP MOUNTS, AND REVEALED TWO ADDITIONAL A/C WITH CRACKED MOUNTS. ADDITIONAL NDT INSPECTION WILL BE CARRIED OUT AT OUR 500 HOUR CHECKS. APPROXIMATELY TIME OF UNITS IN SERVICE 2000 HRS. PROBABLE CAUSE A GREATER SPRING (TENSION) LOAD IS USED TO COMPENSATE FOR THE LARGER FLAPS EMPLOYED ON THE METAL SPARED WINGS, AND A HIGHER NUMBER OF FLAP CYCLES PER HOUR USED IN TOWING OPERATION.
